# SDR QXEA200301361

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 9,822 hours, 14,114 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUT IS CHAFED AT FORWARD EDGE EIGHT INCHES BELOW PROX SENSOR.  REPAIRED DHC-8 RD 8-32-289.
